MathSciNet Relay Station
MathSciNet bibliographic data
MR620435 (82k:05050) 05C15 (57M15)
Sarkaria, K. S. On coloring manifolds. Illinois J. Math. 25 (1981), no. 3, 464–469.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement